MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC SV CATHETER 3F RADIOLOGY (SL) (W/ HYDRO-GLIDE INSERTION STYLET); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC SV CATHETER 3F RADIOLOGY (SL) (W/ HYDRO-GLIDE INSERTION STYLET); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by customer that found a picc broken.Additional information received 10/23/2023: it was reported by the customer "the break was external; no pieces were retained in the patient.Not aware of any delays to treatment at this time.Line replacement.".
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
 
Event or Problem Description
Iit was reported by customer that found a picc broken.Additional information received 10/23/2023: it was reported by the customer "the break was external; no pieces were retained in the patient.Not aware of any delays to treatment at this time.Line replacement." additional information provided 01/02/2024: broke at wings ¿ had been in 19 days, line needed to be replaced additional information received 01/04/2024: partial break, cracked/leaked from area around wings.To my knowledge patient did not have retained fragments or imaging.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
POWERPICC SV CATHETER 3F RADIOLOGY (SL) (W/ HYDRO-GLIDE INSERTION STYLET)
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
suedabba mahboobi
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key18015911
Report Number3006260740-2023-04888
Device Sequence Number15087450
Product Code LJS
UDI-Device Identifier00801741027567
UDI-Public(01)00801741027567
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K102159
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number3173355
Device Lot NumberREHQ1780
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer01/08/2024
Initial Report FDA Received Date10/26/2023
Supplement Report FDA Received Date01/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age6 MO
Patient SexMale